MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PERIPHERAL ROTALINK PLUS; CATHETER, PERIPHERAL, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION PERIPHERAL ROTALINK PLUS; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number 29720
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 06/03/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced vessel perforation.A 1.50mm peripheral rotalink plus was selected for use in the posterior tibial artery.During atherectomy procedure, angiography showed that a small perforation had occurred.The physician's opinion with the cause of perforation was that the device was not able to handle the high level disease of the lesion.Consequently, percutaneous transluminal angioplasty was performed and the perforation was sealed.The patient's artery was successfully treated.No further patient complications were reported and the patient was find post procedure.

Brand Name
PERIPHERAL ROTALINK PLUS
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10155141
Report Number2134265-2020-07976
Device Sequence Number2094489
Product Code MCW
UDI-Device Identifier08714729838906
UDI-Public08714729838906
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K121774
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/16/2022
Device Model Number29720
Device Catalogue Number29720
Device Lot Number0025060662
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/03/2020
Initial Report FDA Received Date06/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR